# SDR ASOA2015082013741

- Difficulty date: August 20, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 25,806 hours, 18,272 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL 631AR IS CHAFED.  BLENDED CHAFED AREA IAW SRM 57-41-01-101-001-AO1. BLEND LENGTH 33 BY 1 MATERIAL.  REMOVED .009 FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS REF: SRM 57-41-01-101-001-AO1, TABLE 1 BLEND LENGTH IS 37 PERCENT OF THE PANEL LENGTH.  SUBMITTED TO ENGINEERING FOR PERMANENT DISPOSITION.  RECEIVED STS EA 32-2015-342.  ECTC EA 32 2015-342 C/W THIS IS A MINOR REPAIR CH84774 8/29/15.
